Opened Access The General Set in the MCIM isotopic model

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Falcón Ganfornina, Raúl Manuel
Núñez Valdés, Juan
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 2005
Publicado en: Bulletin of the Brazilian Mathematical Society, New Series, 36 (2), 187-196.
Tipo de documento: Artículo
Resumen: To obtain a bigger number of mathematical and physical applications of the Santilli's isotheory, the last studies have shown the neeed of analyzing isotopic models which use non associative laws. The main goal of this paper is to give a generalization of the MCIM isotopic model, which is useful to obtain non associative mathematical isostructures. To do it, conditions for which such a generalization can be got are checked and all the elements that constitute the general set associated with the isotopic lifting are explicitly obtained.
Cita: Falcón Ganfornina, R.M. y Núñez Valdés, J. (2005). The General Set in the MCIM isotopic model. Bulletin of the Brazilian Mathematical Society, New Series, 36 (2), 187-196.
Tamaño: 254.1Kb
Formato: PDF

Articulo principal

URI: http://hdl.handle.net/11441/68855

DOI: 10.1007/s00574-005-0035-1

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivar 4.0 Internacional

Este registro aparece en las siguientes colecciones